CSpace
combinatiorialinvariantsonplanargraphs
Liu YP(刘彦佩)
1995
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume11Issue:2Pages:211
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40233
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu YP. combinatiorialinvariantsonplanargraphs[J]. actamathematicasinicanewseries,1995,11(2):211.
APA 刘彦佩.(1995).combinatiorialinvariantsonplanargraphs.actamathematicasinicanewseries,11(2),211.
MLA 刘彦佩."combinatiorialinvariantsonplanargraphs".actamathematicasinicanewseries 11.2(1995):211.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘彦佩]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘彦佩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘彦佩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.